MAUDE Adverse Event Report: NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE

NAKANISHI INC. TI-MAX Z; DENTAL HANDPIECE
Model Number Z95L
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 11/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Durning a restorative filling procedure the handpiece overheated and the patient received a thermal burn injury to their inner cheek.It was reported by the dental office that the patient's injury has healed normally without need for additional medical treatment.The dental office has declined to provide patient information for this event.

Brand Name
TI-MAX Z
Common Device Name
DENTAL HANDPIECE
Manufacturer (Section D)
NAKANISHI INC.
700 shimohinata
kanuma-shi, tochigi-ken 322-8 666
JA  322-8666
MDR Report Key24471945
Report Number1422375-2026-00007
Device Sequence Number21208987
Product Code EGS
UDI-Device Identifier04560264575448
UDI-Public04560264575448
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/27/2026
Report Date (Section F) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZ95L
Device Catalogue NumberC1034
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/30/2026
Device Age4 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer02/25/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/27/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown